ClinVar Miner

Submissions for variant NM_015046.7(SETX):c.377A>G (p.His126Arg)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
CeGaT Praxis fuer Humangenetik Tuebingen RCV001093201 SCV001250061 uncertain significance not provided 2019-10-01 criteria provided, single submitter clinical testing
Invitae RCV001242996 SCV001416124 uncertain significance Amyotrophic lateral sclerosis type 4; Spinocerebellar ataxia, autosomal recessive, with axonal neuropathy 2 2019-10-17 criteria provided, single submitter clinical testing This sequence change replaces histidine with arginine at codon 126 of the SETX protein (p.His126Arg). The histidine residue is moderately conserved and there is a small physicochemical difference between histidine and arginine. This variant is present in population databases (rs368932301, ExAC 0.009%). This variant has not been reported in the literature in individuals with SETX-related conditions. Algorithms developed to predict the effect of missense changes on protein structure and function (SIFT, PolyPhen-2, Align-GVGD) all suggest that this variant is likely to be tolerated, but these predictions have not been confirmed by published functional studies and their clinical significance is uncertain. In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.